# SDR 08FDEA02077

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 113N3500Y28
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E O/B FLAP NOSE SKIN TOP SIDE HAS GOUGE.  REMOVED RIGHT WING T/E FLAP NOSE SKIN IAW SRM 51-40-02.  RECEIVED NEW PART P/N 113N3500Y28.  INSTALLED NEW SKIN IAW SRM 51-40-02.
